# SDR SWAA2024061498850

- Difficulty date: June 6, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,853 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD FUSELAGE DRAIN AT STA 1016 PLUS 3 IS CRACKED.<[01] REMOVED AND REINSTALLED DRAIN FITTING IAW B737-800 AND BAC DWG 148A3340 REV: -;[02] VERIFIED REMOVED AND REINSTALLED DRAIN FITTING IAW B737-800 AND BAC DWG 148A3340 REV: -
